# SDR SWAA2024072404701

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR BEAM BS 1013; RBL 38; WL 208 CORROSION ON RH SHEAR WEB BS 1013 RBL 38 WL 208<[01] REWORKED CORRODED AREA ON RH FLOOR BEAM BS 1013; RBL 38; WL 208; IAW EA 24-153-01754.;[02] CORRECTION TO ACTION 1: CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO APPLICABLE REPAIRS OR ALLOWABLE DAMAGE LIMITS IN THE 737-700 SRM. CORRODED AREA ON RH FLOOR BEAM BS 1013; RBL 38; WL 208 REWORKED IAW EA 24-153-01754.;[03] VERIFIED CORRECTIVE ACTION #2
